English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 19782929      Online Users : 261
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8923

Title: On maximal Element Theorems, Variants of Ekeland’s Variational Principle and Their Applications
Authors: L. J. Lin;W.S.Du
Contributors: 數學系
Keywords: -function;Fitting function;Maximal element;Generalized Ekeland’s variational principle;Generalized Caristi’s (common) fixed point
;Nonconvex maximal element theorems for maps;Nonconvex minimax theorem;Nonconvex vectorial equilibrium theorem;Convergence
Date: 2008-03
Issue Date: 2011-05-10T06:50:34Z
Publisher: Elsevier Science
Abstract: In this paper, we establish several different versions of generalized Ekeland’s variational principle and maximal element theorem
for -functions in . complete metric spaces. The equivalence relations between maximal element theorems, generalized Ekeland’s
variational principle, generalized Caristi’s (common) fixed point theorems and nonconvex maximal element theorems for maps are
also proved. Moreover, we obtain some applications to a nonconvex minimax theorem, nonconvex vectorial equilibrium theorems
and convergence theorems in complete metric spaces.
Relation: Nonlinear Analysis: Theory, Methods & Applications, 68(5):1246-1262
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback